Pain Relief Caplets

Pain Relief Caplets

Vendor
GOODSENSE
Regular price
$2.99
Sale price
$2.99
Regular price
Sold out
Unit price
per 
Shipping calculated at checkout.

Compare to the active ingredient in Tylenol® Caplets, GoodSense® Extra Strength Acetaminophen 500 mg Caplets active ingredient is 500 mg of Acetaminophen and may be used as a pain reliever/fever reducer for adults and children 12 years and over. 
GoodSense® Extra Strength Acetaminophen 500 mg Caplets temporarily relieves minor aches and pains due to the common cold, headache, backache, minor pains of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. It also temporarily reduces fever.

×
Welcome Newcomer